# SDR SWIA200616571

- Difficulty date: April 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 25,588 hours, 36,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A 4 FLOOR LEVEL EMERGENCY LIGHTS INOP.  RESET PINS ON CONNECTOR UNDER FLOOD LIGHT.  OPERATIONAL CHECK GOOD.
